Journal of Mathematics of Kyoto University

Algebraic varieties with small Chow groups

Robert Laterveer

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 38, Number 4 (1998), 673-694.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250518004

Digital Object Identifier
doi:10.1215/kjm/1250518004

Mathematical Reviews number (MathSciNet)
MR1669995

Zentralblatt MATH identifier
0961.14003

Subjects
Primary: 14C25: Algebraic cycles
Secondary: 14C30: Transcendental methods, Hodge theory [See also 14D07, 32G20, 32J25, 32S35], Hodge conjecture 14E10 14J45: Fano varieties

Citation

Laterveer, Robert. Algebraic varieties with small Chow groups. J. Math. Kyoto Univ. 38 (1998), no. 4, 673--694. doi:10.1215/kjm/1250518004. https://projecteuclid.org/euclid.kjm/1250518004


Export citation